Items where Author is "Wu, Shuhui"

Up a level
Export as [feed] Atom [feed] RSS
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.

Article

Wu, Shuhui, Calay, Pargat Singh and Hou, Zhanyuan (2015) Oscillation criteria for a class of higher odd order neutral difference equations with continuous variable. Advances in Difference Equations, 166. pp. 1-17. ISSN 1687-1847

Wu, Shuhui, Calay, Pargat Singh and Hou, Zhanyuan (2015) Oscillation criteria for even-order nonlinear neutral difference equations with continuous variables. Electronic Journal of Differential Equations, 2015 (128). pp. 1-14. ISSN 1072-6691

Thesis

Wu, Shuhui (2009) The asymptotic and oscillatory behaviour of difference and differential equations. Doctoral thesis, London Metropolitan University.

This list was generated on Wed Aug 10 21:17:30 2022 UTC.